Isotopic families of contact manifolds for elliptic PDE

Mark L. Agranovsky, E. K. Narayanan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


A test for a function to be a solution of an elliptic PDE is given in terms of extensions, as solutions, from the boundaries inside the domains belonging to an isotopic family. It generalizes a result of Ehrenpreis for spheres moved along a straight line.

Original languageEnglish
Pages (from-to)2117-2123
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number7
StatePublished - Jul 2006


  • Contact manifolds
  • Dirichlet-Neumann problem
  • Green's formula


Dive into the research topics of 'Isotopic families of contact manifolds for elliptic PDE'. Together they form a unique fingerprint.

Cite this